# SDR HEEA955558

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump Assy
- Part number: D107318D1
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP CUTS OUT AND CAUSE FUEL PRESSURE TO FLUCTUATE. REPLACED PUMP ASSEMBLY.
